# SDR CA190529010

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 27,948 hours
- Engine: Pwa PT6*
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bolt
- Part number: NAS464P525
- Condition: Defective
- Location: Fuselage
- Component part number: UNKNOWN
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A REPLACEMENT ATTACH BOLT FOR THE FLIGHT CONTROL RODS WAS PURCHASED & RECEIVED BY NWA STORES. UPON PRE-INSTALLATION INSPECTION OF THE BOLT, (P/N NAS464P5-25) AN OPEN DEFECT WAS NOTED ON THE TOP CENTER OF THE HEAD AS WELL AS A DARK LINE IN THE SHANK JUST BELOW THE HEAD ON APPROXIMATELY 1/2 THE CIRCUMFERENCE OF THE SHANK. BOTH DEFECTS WERE SCANNED USING EDDY CURRENT EQUIPMENT & RETURNED A POSITIVE FLAW INDICATION. BOLT WAS SCRAPED FROM INVENTORY AND PLACED IN QUARANTINE. (TC# 20190529010)
